# SDR DALA1226466818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO BIN, BILGE, STA 1618 BL-0.  AFT CARGO POS: AFT REMOVED INTERCOSTAL FOUND CORROSION ON ADJACENT SKIN & FRAME.  REMOVED FRAME CLIP & SEVERAL FASTENERS TO ACCESS CORROSION.  REMOVED CORROSION ON SKIN & FRAME CLIP PER B757 SRM 53-00-01 & 53-00-07 PAINT ENT & CLIPS ALODINE &  PRIMED SKIN & CLIPS PER B757 AMM 51-20.  APPLIED TOP COAT TO SKIN &  CLIPS REF B757 AMM 51-20, INSTALLED ANGLES ON NEW INTERCOSTAL & CLIPS/FRAME PER BAC DWG 146N5432.
